| Catalog Number |
A35HPV06040080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient underwent a peripheral percutaneous transluminal angioplasty procedure using a fortrex balloon.The lesion was a plaque lesion in the distal region of the artery.No issues noted when the device was removed from packaging.No resistance during advancement.The balloon was inflated using a unknown pressure pump.During balloon inflation a longitudinal balloon burst occurred at an inflation pressure of 24 atm.All fragments of the balloon were retrieved.The procedure was completed by opening a new box of balloons.No patient complications have been reported as a result of this event.